# SDR UALA2013020800766

- Difficulty date: February 7, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 88,674 hours, 10,465 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat Row 33abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 33ABC SEAT EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT AND ACCOMPLISHED OPS TEST PER MM, TESTED GOOD.
